# SDR SWAA2022030378343

- Difficulty date: February 27, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737*
- Aircraft serial: 27870
- Aircraft time: 76,939 hours, 45,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD LIGHT IN CENTER ISLE OVER LAST ROW 24 / [01] RELAMPED OVERHEAD LIGHT OVER ROW 24 IAW 33-21-12
